Über die orthogonalen Funktionen : VII. Approximationssätze

Tandori, Károly: Über die orthogonalen Funktionen : VII. Approximationssätze. In: Acta scientiarum mathematicarum, (20). pp. 19-24. (1959)

[img]
Preview
Cikk, tanulmány, mű
math_020_019-024.pdf

Download (865kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
ISSN: 0001-6969
Page Range: pp. 19-24
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13870

Actions (login required)

View Item View Item